I took lyrica for a few years and damn it was dicey. Had to make sure I had eaten the same amount of food before doses and no alcohol at all. My arms were always covered in bruises from bumping into door frames, my hands shook too much for me to use a touch screen device and every now and then, my blood levels would rise and be staggering around like drunk.
Can't say I was that sorry when it stopped working. I still take 25 mg at night, which is enough to stop the burning sensation in my toes and I see my doc every fortnight for targin and ordine.
If I need to do something more physical, I have canna oil in the freezer. Want to clean the house... canna, want to do some gardening... canna. It's not that it really blocks the pain, but it gives me enough of a barrier that I can keep going and get a bit done. The opiates do control my pain to an acceptable level, so long as I don't exert myself.
Hi Lou,I hope you feeling better.
I took Lyrica for about 2 yr an had some shit side effects, One time I was doing some work in my garden when I squashed 1 of my fingers with a large rock an I felt no pain 10 mins later on an I had blood dripping outer my glove.I took the glove off F~!#%^&*k me I had a large split in 1 of my fingers about 2 " long .
So that rang the alarm bell for me to stop taking that medication.
At the moment the doctors are weaning me off the morphine ,it is called Jurnist 16 mg an it is a Hydromorphone Hydrochloride an is very strong e:g 16mg of Jurnista is around 90 mg to 100mg of normal morphine.
I am having great sucsses with weaning off the Jurnista An I fined that by using the medical cannabis in conjunction with the Jurnista I have had NO withdrawal problems so far.
Lou over here in Western Australia they are having a big drive to get everyone off morphine in pill form so they can only priscribe them Morphine slow release patch"s.An there is a quite a few different brands of these slow release patch's out there.
Hey Lou I don"t mean to freak you out Lou about the Lyrica ,But I was on the same amount as you were = 300mg of Lyrica 2 times a day ,An I even dropped my amount to 150mg 2 times a day them down to 75mg two times a day but still had the same crap side effects.
All the best to you Lou I hope things start to look up for you soon.